MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported incorrect transmission of results from the alinity ci-series system control after a software update (version 3.5.3).The customer stated the other alinity on the older version software was reporting normally.The customer reported that only one sample needed to be corrected.All other samples were not released.The following data was provided: patient reference range for ferritin: 10-120 ug/l all ferritin samples were >1675 but transmitted to >1 in the sunquest lis.Sample id (b)(6) was the only sample release to doctor that needed to be corrected.Doctor did not treat patient based on this result.The other sample ids that did not get released were: (b)(6) patient reference range for b12: 213-816 pg/ml sample id (b)(6): alinity result = 1374 pg/ml; sunquest lis result = <148 pg/ml sample id (b)(6): alinity result = 1192 pg/ml; sunquest lis result = <148 pg/ml patient reference range alkaline phosphatase: 32-92 u/l sample id (b)(6): alinity result = >1650 u/l; sunquest lis result = <9 the field service engineer had the customer change the numerical format and the issue was resolved.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A1 - patient identifier - (b)(6) ( a total of 10 patients) all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported incorrect transmission of results from the alinity ci-series system control after a software update (version 3.5.3).The customer stated the other alinity on the older version software was reporting normally.The customer reported that only one sample needed to be corrected.All other samples were not released.The following data was provided: patient reference range for ferritin: 10-120 ug/l all ferritin samples were >1675 but transmitted to >1 in the sunquest lis.Sample id (b)(6) was the only sample release to doctor that needed to be corrected.Doctor did not treat patient based on this result.The other sample ids that did not get released were: (b)(6).Patient reference range for b12: 213-816 pg/ml sample id (b)(6): alinity result = 1374 pg/ml; sunquest lis result = <148 pg/ml; sample id (b)(6): alinity result = 1192 pg/ml; sunquest lis result = <148 pg/ml.Patient reference range alkaline phosphatase: 32-92 u/l.Sample id (b)(6): alinity result = >1650 u/l; sunquest lis result = <9.The field service engineer had the customer change the numerical format and the issue was resolved.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
D10 - concomitant product - updated to include alnt ci sw v3.5.3, 04v20-26.The complaint investigation for incorrect transmission of results from the alinity ci-series system control after a software update on the alinity ci-series system control module, serial number (b)(6), operating at software v3.5.3, included a review of complaint text, a search for similar complaints, trending data, labeling, and device history records.The issue was resolved after changing number format to ¿none and period".No subsequent issues have been reported.The device history record review did not identify any non-conformances or deviations associated with the complaint issue.A review of the instrument history revealed no contributing factors described in this complaint.A review of labeling and historical data was done, and both were adequate, with no trends found.Based on all available information and complaint investigation, no systemic issue or product deficiency was identified.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19619433
Report Number3016438761-2024-00377
Device Sequence Number6954872
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNT CI SW V3.5.3, 04V20-26,
Patient SexUnknown